On an analogue of the Riemann-Hilbert problem for a non-linear perturbation of the Cauchy-Riemann operator

Описание

Тип публикации: статья из журнала

Год издания: 2016

Идентификатор DOI: 10.17516/1997-1397-2016-9-4-427-431

Ключевые слова: Non-linear Riemann-Hilbert problem, The Cauchy-Riemann operator

Аннотация: We consider a non-linear perturbation of a famous Riemann-Hilbert problem on the recovering of a holomorphic function in a domain via its real part on the boundary. We get an information on the local structure of the solutions and give sufficient conditions for their real analyticity. A simple instructive example is considered. © SПоказать полностьюiberian Federal University. All rights reserved.

Ссылки на полный текст

Издание

Журнал: Journal of Siberian Federal University - Mathematics and Physics

Выпуск журнала: Vol. 9, Is. 4

Номера страниц: 427-431

ISSN журнала: 19971397

Авторы

  • Cherepanova Y.L. (Institute of Mathematics and Computer Science, Siberian Federal University, Svobodny, 79, Krasnoyarsk, Russian Federation)
  • Shlapunov A.A. (Institute of Mathematics and Computer Science, Siberian Federal University, Svobodny, 79, Krasnoyarsk, Russian Federation)

Вхождение в базы данных